American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. Cushman and J. J. Duistermaat. The quantum mechanical spherical pendulum. Bull. Amer. Math. Soc. 19 (1988) 475-479. MR 956603.
Abstract, references, and article information   
View Article: PDF

[2] Yoshio Tsutsumi and Kenji Yajima. The asymptotic behavior of nonlinear Schrödinger equations. Bull. Amer. Math. Soc. 11 (1984) 186-188. MR 741737.
Abstract, references, and article information   
View Article: PDF

[3] Alan Weinstein and Steven Zelditch. Singularities of solutions of some Schrödinger equations on ${\text{R}}^n $. Bull. Amer. Math. Soc. 6 (1982) 449-452. MR 648532.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1